# SDR UALA2010122004619

- Difficulty date: December 19, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 45,357 hours, 17,978 cycles
- Engine: Iae V2527A5
- System (JASC): 2612 · Fire Detection
- Part: Element
- Part number: 355672255
- Condition: Grounded
- Location: Fire Loop
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRE LOOP 66HF FOUND GROUNDED.  REMOVED LOOP 66HF, COMPLETED LOOP INSTALL.  SECURED CLAMPS FOR ELEMENT 66HF.
